1. Antonova T.M., Hoyenko N.P. Approximation of the ratio of Lauricella functions by a branched continued fraction. Math. Methods Phys. Mech. Fields 2004, 47 (2), 7-15. (in Ukrainian)
  2. Appell P., Kampe de Feriet J. Fonctions hypergeometriques et hyperspheriques. Polinomes d'Hermite, Paris: Couthier-Villars, 1926.
  3. Bodnar D.I. Branched Continued Fractions. Naukova Dumka, Kyiv, 1986. (in Russian)
  4. Bodnar D.I. Error estimate calculations of branched continued fractions. Reports NAS of Ukraine 1975, Ser. A 12, 1059-1062. (in Russian)
  5. Bodnar D.I., Hoyenko N.P. Approximation of the Lauricella hypergeometric functions by a multi-dimensional generalization of Nörlund continued fraction. In: Proc. of the Ukrainian Math. Congress "Approx. Theory and Harmonic Analysis", Kyiv, 2001, Inst. Math. of NAS of Ukraine, Kyiv, 2002, 34-44.
  6. Dmytryshyn R. The two-dimensional $g$-fraction with independent variables for double power series. J. Approx. Theory 2012, 64 (12), 1520-1539. doi: 10.1016/j.jat.2012.09.002
  7. Exton H. Multiple hypergeometrics functions and applications, New York, Sydnej, Toronto, Chichester: Ellis Horwood, 1976.
  8. Jones W.B., Thron W.J. Continued Fractions. Analytic Theory and Applications. Addison-Wesley, London, 1980.
  9. Hoyenko N.P. Application of multidimensional analogue of Worpitzky theorem to investigation of convergence of hypergeometric Lauricella functions expansions in branched continued fractions. Math. Methods Phys. Mech. Fields 2003, 46 (4), 44-49. (in Ukrainian)
  10. Hoyenko N.P. Correspondence principle and convergence of sequences of analytic functions of several variables. Math. Bull. Shevchenko Sci. Soc. 2007, 4, 42-49. (in Ukrainian)
  11. Kuchminska Kh.J. Two-dimensional continued fractions. Pidstryhach Institute Appl. Probl. Mech. Math., Lviv, 2010. (in Ukrainian)
  12. Manzij O.S. On convergence of decomposition of ratio of hypergeometric Appell F3 functions into a branching continued fraction in some unbounded domain. Math. Methods Phys. Mech. Fields 1999, 42 (2), 7-11. (in Ukrainian)
  13. Nedashkovskiy M.O. On convergence and computational stability of branched continued fractions of some types. Math. Methods Phys. Mech. Fields 1984, 20, 27-31. (in Russian)
  14. Skorobogatko V.Y. Theory of branched continued fractions and its applications in computational mathematics. Nauka, Moscow, 1983. (in Russian)


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.